MAUDE Adverse Event Report: ABBOTT POINT OF CARE I-STAT TROPONIN (CTNI) CARTRIDGE; CTNI CARTRIDGE

ABBOTT POINT OF CARE I-STAT TROPONIN (CTNI) CARTRIDGE; CTNI CARTRIDGE
Catalog Number 06P23-25
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Information (3190)
Date of Event 06/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Apoc labeling will be evaluated during the investigation as pertaining to the event.
 
Event or Problem Description
On 08/15/2019, abbott point of care (apoc) was contacted by a customer regarding i-stat troponin cartridges that yielded a suspected discrepant troponin results on a (b)(6) male patient.There was no additional patient information at the time of this report.Return product is not available for investigation.Method: date; collected; tested: result: positive cut-off: value: i-stat, (b)(6) 2019, 09:51, 09:51, 0.01 ng/ml, 0.08; dimension exl, (b)(6) 2019, 09:40, 09:45, 0.196 ng/ml, 0.056.At this time there is no reason to suspect a malfunction exists.The reporting decision was based on the limited information available that suggests the product was not performing within the variability of the assay.The investigation is underway.Per i-stat system manual: art: 714258-00q reportable range: 0.00 - 50.00 reference range: 0.00 - 0.03 (represents the 0 to 97.5% range of results), reference range: 0.00 - 0.08 (represents the 0 to 99% range of results).
 
Additional Manufacturer Narrative
Apoc incident #: (b)(4).The investigation was completed on 09/10/2019.A review of the device history record (dhr) confirmed that the cartridge lot met finished goods (fg) release criteria.Retained cartridge testing met the acceptance outlined in appendix 1 of q04.01.003 rev.Ad (product complaint level 2 and level 3 investigation procedure).No deficiency has been identified for ctni cartridge lot k19043a.

Brand Name
I-STAT TROPONIN (CTNI) CARTRIDGE
Common Device Name
CTNI CARTRIDGE
Manufacturer (Section D)
ABBOTT POINT OF CARE
400 college road
princeton NJ 08540 6607
MDR Report Key8939153
Report Number2245578-2019-00212
Device Sequence Number16774416
Product Code MMI
UDI-Device Identifier10054749001986
UDI-Public10054749001986
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K031739
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/13/2019
Device Catalogue Number06P23-25
Device Lot NumberK19043A
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/15/2019
Supplement Date Received by Manufacturer09/10/2019
Initial Report FDA Received Date08/28/2019
Supplement Report FDA Received Date09/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age60 YR